# SDR SIMA20210101002

- Difficulty date: January 1, 2021
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 47,686 hours, 43,337 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT AISLE EMERGENCY LIGHT INOPERABLE.  C/A: REMOVED AND REPLACED AFT AISLE EMERGENCY LIGHT LAMP, IAW EMB 145 AMM 33-50-08.  OPERATIONAL CHECK GOOD.
